# SDR CAL960098

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND RIGHT WING CENTER SPAR TRAILING EDGE LOWER PANEL BELOW INBOARD AND OUTBOARD ANTI-SKID VALVES DELAMINATED.  THE DELAMINATED AREA WAS CUT OUT.  A NEW CORE WAS INSTALLED AND FIBERGLASS OVERLAY WAS APPLIED IAW SRM 51-70-2.  (M)
